# SDR C2XA07IA053

- Difficulty date: March 4, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 19,706 hours, 18,660 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0514800
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 1,900 hours, 4,158 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2984, THE CREW REPORTED SMOKE IN THE CABIN DURING FLIGHT. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE APU ON MEL 49-00-00 CTL NUMBER 116866, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. FLIGHT 2272 OUT OF IAH THE CREW REPORTED A SMOKE SMELL AND LAV SMOKE INDICATION, THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE APU, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED. THE MEL WAS REMOVED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
